# SDR 2007UALA00896

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 44,335 hours, 16,219 cycles
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED ECAM FOR GREEN HYDRAULIC LOW LEVEL.  AMBER ALERT AND EMERGENCY DECLARED WITH ATC WITH EMERGENCY EQUIPMENT MEETING FLIGHT AT PLANNED DESTINATION.  [SUP 06-01-07]  A HYDRAULIC PRESSURE LINE IN THE UPPER FORWARD LT PYLON WORN THROUGH FROM CONTACT WITH ADJACENT HYDRAULIC RETURN LINE. MANUFACTURED AND INSTALLED NEW PRESSURE AND RETURN LINES WITH PROPER CLEARANCE.
